MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-34052-HPHNM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the tip of the dilator broke off, it also broke while tearing open the peel-away sheath halfway".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00035.
 
Additional Manufacturer Narrative
(b)(4) the actual device was not returned; however, the customer provided two photos for analysis.The complaint of a peel-away sheath tearing incorrectly was able to be confirmed by the photos.The first image shows a dilator and peel-away sheath tab that has been separated from the sheath body.A portion of the sheath body extrusion is still attached to the tab.Signs of use in the form of biological material were observed.The second image shows the remainder of the peel-away sheath during use on a patient.The sheath is partially torn with a separation of the extrusion halfway down the body.A device history record review was performed and a potential finding was identified; however, it was determined that the finding was not relevant to the reported event.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage." the customer report of a peel-away sheath tearing incorrectly was confirmed by visual inspection of the customer supplied photos.The manufacturing facility confirmed further investigation is needed regarding the sheath body extrusion process.The root cause cannot be determined based on the available information and without a sample returned for analysis; however, a non-conformance was initiated to further investigate this issue at the manufacturing facility.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the tip of the dilator broke off, it also broke while tearing open the peel-away sheath halfway".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00034 and 9680794-2026-00035.

Brand Name
ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23973332
Report Number9680794-2026-00034
Device Sequence Number8824579
Product Code LJS
UDI-Device Identifier00801902100979
UDI-Public(01)00801902100979(11)250325(17)270228(10)33F25B0100(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-34052-HPHNM
Device Lot Number33F25B0100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown